Discussions By Condition: Mental conditions

Mixing my medications

Posted In: Mental conditions 0 Replies
  • Posted By: lydia1990
  • November 18, 2013
  • 03:52 PM

I was prescribed Methylphenidate ER 27 mg for ADD a week and a half ago. I called my doctor 5 days after starting the medication to let him know that it wasn't helping but instead was making me tired and have headaches. He decided to prescribe me with Phentermine 37.5 mg to help with my fatigue from my Methylphenidate. While taking these medications together I have noticed that my heart-rate will stay around 126 while at rest and will spike some when I'm busy doing something. This morning I was so tired that I mistakenly took both of my medications twice without realizing it until I went to put my pill organizer away and noticed that an additional day was missing. Should I be worried about double dosing myself on 2 medications that are stimulants?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?